# SDR SWAA2022041884222

- Difficulty date: March 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOILET SERVICE DOOR 145AL INNER SURFACE AROUND BONDING JUMPER. / [01] SRM 52-40-01-1A-4 IS FOUND TO BE APPLICABLE FOR REPAIR.  BLENDED CORROSION ON TOILET SERVICE DOOR 145AL INNER SURFACE AROUND BONDING JUMPER PER SRM 51-10-02-0G-0. REMOVED .003' MATERIAL INSIDE POCKET AREA WHICH IS .O60' THICK PER SRM 52-40-01-0I-4 (IDENTIFICATION) TABLE 2. UNABLE TO REMOVE CORROSION BECAUSE ALLOWABLE LIMITS IN SRM 52-40-01-1A-4 FIGURE 103 ARE ALREADY EXCEEDED AND BLENDING IS STILL REQUIRED. THEREFORE PART IS OUT OF LIMITS AND ONLY REPAIABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9. A. (2).  TOOL USED:  ID:4678B SN:UNKNOWN DATE:12/2021 DUE:12/2022;[02] REMOVED TOILET SERVICE DOOR PANEL 145AL TO PREPARE FOR REPLACEMENT PER AMM 52-49-07-000-801.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;[04] INSTALLED NEW TOILET SERVICE DOOR (145AL) USING EXISTING HARDWARE PER AMM 52-49-07-400-801. BONDING CHECK OF GROUNDING STRAP GOOD.  TOOL USED: BONDING METER ID:ATS1255 S/N:DC003959 DATE:10/2021 DUE:10/2022;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW PLACARD P/N:BAC27DPA5116 ON TOILET SERVICE DOOR 145AL IAW SOPM 20-50-05 STEPS 3.C.D.E.;[07] CORRECTED MEASUREMENTS;[08] VERIFIED ALL STEPS COMPLETED;[09] VERIFIED ITEMS 6;7;8 CORRECTIVE ACTIONS.
